MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER; TEMPERATURE SENSING FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER; TEMPERATURE SENSING FOLEY CATHETER
Catalog Number 119314M
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that balloon appears to be deflated, and the temperature sensing foley catheter was falling out, there was a pin sized hole in the tubing causing a slow leak.This was the third time it had happened here.This was installed in the patient in the operating room, so the foley came from the operating room.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.No actions can be taken at this time since a root cause was not identified.Visual evaluation of the returned sample noted one opened (without original packaging), used silicone foley and 11 additional sure step foley tray systems.Visual inspection of the sample 10 noted using in house syringe using 10 ml mbs upon inflation solution leaked out of pinhole measuring less than 0.113 at the trifurcation site.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: intended for use in the drainage and/or collection and/or measurement of urine.Generally, drainage is accomplished by inserting the catheter through the urethra and into the bladder.However, drainage is sometimes accomplished by suprapubic or other placement of the catheter, such as a nephrostomy tract.Sterile unless package is opened or damaged, except for any individually packaged components within the tray which are not labeled as sterile, these components are not terminally sterilized, warning: do not use if allergic to iodine, for urological use only.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage silicone and may cause balloon to burst.Correction: d, e, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
TEMPERATURE SENSING FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21383727
Report Number1018233-2025-00879
Device Sequence Number15571024
Product Code MJC
UDI-Device Identifier00801741039904
UDI-Public(01)00801741039904(11)240913(17)260331(10)NGJU4341
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number119314M
Device Lot NumberNGJU4341
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown